# SDR SWAA2025012876309

- Difficulty date: December 11, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Web
- Part number: 31422594
- Condition: Cracked
- Location: Zone 400
- Component: Aar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE O/B FAN COWL OIL ACCESS DOOR WEB IS CRACKED<[01] SUMMARY STATEMENT: REMOVED; AND REPLACED #2 ENGINE O/B FAN COWL OIL ACCESS DOOR WEB 'SHIELD' P/N 314-2259-4. IAW CMM 71-13-30; SRM 51-40-02-0G-0 TASK FINISHED.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
